MAUDE Adverse Event Report: Stryker GmbH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

Stryker GmbH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 50796120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could be confirmed, due to feedback from other complaints.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.Based on investigation, the root cause was attributed to a design related issue.
 
Event or Problem Description
It was reported that the replacement delivery of the carbon rods were received.They were processed once in the reprocessing/sterilization unit for medizinprodukte (aemp (aufbereitungseinheit for medizinprodukte)), unfortunately the carbon rods broke again.

Brand Name
CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25321524
Report Number0008031020-2026-00731
Device Sequence Number9985992
Product Code KTT
UDI-Device Identifier04546540389947
UDI-Public04546540389947
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50796120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown